Journal of Nonlinear Mathematical Physics

Volume 11, Issue 1, February 2004, Pages 7 - 12

µ-Holomorphic Projective Connections and Conformal Covariance

Authors
Mohamed KACHKACHI
Corresponding Author
Mohamed KACHKACHI
Received 20 December 2002, Accepted 22 May 2003, Available Online 1 February 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.1.2How to use a DOI?
Abstract
At the quantum level of a bidimensional conformal model, the conformal symmtry is broken by the diffeomorphism anomaly and the conformal covariance is not maintained. Here we interpret geometrically this conformal covariance as an exact holomorphy condition on a two-dimensional Riemann surface on which the model is constructed. On the other hand, to restore this conformal covariance, a holomophic projective connection is needed. Here we get its transformation law with respect to a quasiconformal transformation on any complex Riemann surface and we recover the transformation law of a holomorphic projective connection under a holomorphic change of coordinates.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 1
Pages
7 - 12
Publication Date
2004/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mohamed KACHKACHI
PY  - 2004
DA  - 2004/02
TI  - µ-Holomorphic Projective Connections and Conformal Covariance
JO  - Journal of Nonlinear Mathematical Physics
SP  - 7
EP  - 12
VL  - 11
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.1.2
DO  - https://doi.org/10.2991/jnmp.2004.11.1.2
ID  - KACHKACHI2004
ER  -